# SDR SWAA2021072696277

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDENT INBD EMERGECY FLASH LIGHT INOP / REPLACED FORWARD F/A ONBOARD FLASHLIGHT BATTERY PER SIP OPS CHECKS OK CLEARING 91608
